# SDR J7SA2025020700431

- Difficulty date: January 17, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N667FX
- Make and model: Gulstm GVI
- Aircraft serial: 6203
- Aircraft time: 1,318 hours, 538 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Condition: Faulted
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING WIRE SMELL WHEN MICROWAVE OVEN IS IN USE. TESTED ON GROUND AFTER FLIGHT, SMALL AMOUNT OF SMOKE PRESENT. REPLACED DYNAMO MICROWAVE IAW G650 AMM 25-37-02. OPS CHECK GOOD.
